# SDR DALA2025053104173

- Difficulty date: May 19, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 117,497 hours, 17,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 LIGHT FOR SEAT 2A EMERGENCY ESCAPE PATH HAS ONE LENS COVER MISSING FROM THE LIGHT ASSY. CORRECTIVE ACTION: INSTALLED LENS COVER. OK FOR SVC. REF PER B767 AMM 33-51. (7155390)
